# SDR MK1Y20210324001

- Difficulty date: March 24, 2021
- Submitted: March 24, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N29430
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 83,191 hours, 13,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1417 S29-32l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

: MAINTEANCE REPORTED BLENDEOUT ON EXTERNAL FUSELAGE SKIN AT STA 1417 STR 29L-32L.
THE BLENDOUT EXTENDS INTO FASTENERS AREAS. SRM 53-00-01 FIG 101 ALLOWABLE DAMAGE 1 DOESN'T PROVIDE DAMAGE LIMITS IN CLOSE PROXIMITY TO FASTENERS.
